Alert archive / Louisiana / Tornado Warnings in 2026
Tornado Warning 15, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Feb 15, 2026, 1:09 AM CST for Lafourche Parish, Saint Charles Parish, Louisiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2026, 1:09 AM CST (07:09 UTC)
- Expired
- Feb 15, 2026, 1:31 AM CST
- In force
- 22 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lafourche Parish, LA, Saint Charles Parish, LA
The radar
The Hammond radar (KHDC), 74 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 11:17 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 7.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
172
WFUS54 KLIX 150709
TORLIX
LAC057-089-150800-
/O.NEW.KLIX.TO.W.0015.260215T0709Z-260215T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
109 AM CST Sun Feb 15 2026
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Central St. Charles Parish in southeastern Louisiana...
North central Lafourche Parish in southeastern Louisiana...
* Until 200 AM CST.
* At 109 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located 7 miles north
of Raceland, or 13 miles east of Thibodaux, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Des Allemands around 115 AM CST.
Paradis and Bayou Gauche around 120 AM CST.
Boutte around 125 AM CST.
Luling around 130 AM CST.
This includes Interstate 310 between mile markers 8 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2986 9065 2996 9028 2991 9027 2988 9024
2986 9024 2984 9021 2977 9024 2976 9065
TIME...MOT...LOC 0709Z 262DEG 29KT 2983 9060
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG3 follow-up statements
374
WWUS54 KLIX 150718 RRA
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
118 AM CST Sun Feb 15 2026
LAC057-089-150800-
/O.CON.KLIX.TO.W.0015.000000T0000Z-260215T0800Z/
St. Charles LA-Lafourche LA-
118 AM CST Sun Feb 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CST FOR SOUTHERN
ST. CHARLES AND NORTH CENTRAL LAFOURCHE PARISHES...
At 118 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located over Des
Allemands, or 9 miles south of Hahnville, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Luling, Paradis, Boutte, and Bayou Gauche around 125 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2987 9054 2991 9027 2988 9024 2986 9024
2984 9021 2977 9024 2977 9054
TIME...MOT...LOC 0718Z 264DEG 32KT 2983 9046
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG968
WWUS54 KLIX 150723
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
123 AM CST Sun Feb 15 2026
LAC057-150733-
/O.CAN.KLIX.TO.W.0015.000000T0000Z-260215T0800Z/
Lafourche LA-
123 AM CST Sun Feb 15 2026
...THE TORNADO WARNING FOR NORTH CENTRAL LAFOURCHE PARISH IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CST for southeastern
Louisiana.
&&
LAT...LON 2981 9047 2983 9045 2986 9024 2984 9021
2977 9024 2977 9040
TIME...MOT...LOC 0723Z 267DEG 29KT 2980 9040
$$
LAC089-150800-
/O.CON.KLIX.TO.W.0015.000000T0000Z-260215T0800Z/
St. Charles LA-
123 AM CST Sun Feb 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CST FOR SOUTHERN
ST. CHARLES PARISH...
At 123 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located over Bayou
Gauche, or 11 miles south of Hahnville, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southern St. Charles Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2981 9047 2983 9045 2986 9024 2984 9021
2977 9024 2977 9040
TIME...MOT...LOC 0723Z 267DEG 29KT 2980 9040
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG980
WWUS54 KLIX 150731
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
131 AM CST Sun Feb 15 2026
LAC089-150740-
/O.CAN.KLIX.TO.W.0015.000000T0000Z-260215T0800Z/
St. Charles LA-
131 AM CST Sun Feb 15 2026
...THE TORNADO WARNING FOR SOUTHERN ST. CHARLES PARISH IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CST for southeastern
Louisiana.
Remember, a Severe Thunderstorm Warning still remains in effect for
the area.
&&
LAT...LON 2981 9047 2983 9045 2986 9024 2984 9021
2977 9024 2977 9040
TIME...MOT...LOC 0728Z 262DEG 29KT 2981 9033
$$
FryeWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 15, 12:50 AM CST, 19 minutes earlier. Its key messages:
- Updated at 1249 AM CST Sun Feb 15 2026
- Severe weather increasingly likely tonight. Main threats will be damaging winds (60+mph) and lightning. An embedded tornado or two cannot be ruled out.
- Wind gusts may approach 30 mph through this afternoon.
- Warmer than average temperatures next week.
Area forecast discussion, Feb 15, 12:50 AM CST, 19 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1250 AM CST Sun Feb 15 2026
...New UPDATE...
.KEY MESSAGES...
Updated at 1249 AM CST Sun Feb 15 2026
- Severe weather increasingly likely tonight. Main threats will
be damaging winds (60+mph) and lightning. An embedded tornado or
two cannot be ruled out.
- Wind gusts may approach 30 mph through this afternoon.
- Warmer than average temperatures next week.
&&
.UPDATE...
Issued at 1249 AM CST Sun Feb 15 2026
Tornado watch #6 has been canceled since the line capable of
producing tornadoes and severe storms has moved east of these
areas.
&&
.SHORT TERM...
(Today through Monday night)
Issued at 927 PM CST Sat Feb 14 2026
(For more information on the ongoing overnight severe potential,
please reference the previous AFD submitted at 1155AM CST 2/14/26)
The early morning system will be moving out of the region and to
the east we will be left with generally decreasing clouds from
west to east across the region. Behind the front only modest
temperatures and moisture changes. With the flow being more from a
Pacific in origin as well as lacking the northern stream
influence, not much of a temperatures change is anticipated in the
short term period. Going into the new workweek the region will
reside under dry northwest flow, which means mostly a temperatures
forecast. High pressure at the surface will help keep things
rather benign with calmer winds and mostly clear/mostly sunny
conditions. (Frye)
&&
.LONG TERM...
(Tuesday through Saturday night)
Issued at 927 PM CST Sat Feb 14 2026
An H5 ridge starts to build over the region early in the period,
which will help kick off a gradual warming trends this week.
Surface high pressure will quickly spread east of the region
allowing for a southerly surface return flow to develop over the
area. With the light to moderate low level flow, expect foggy
conditions to develop once again mid to late week during the
overnight and morning hours. Otherwise, temperatures during the
afternoon are expected to warm well into the 70s and even lower
80s late in the week across the interior portions of southeast
Louisiana. Within the very rich warm/moist advection Friday and
into the weekend there could be a few streamer showers along the
coast. However, a weak cold front will also begin to slide
southward going into next weekend with at least modest POPs to
round out the long term period. (Frye)
&&
.AVIATION...
(06Z TAFS)
Issued at 927 PM CST Sat Feb 14 2026
A cold front will bring convection into the region overnight. This
quick moving line will enter the BTR area around midnight and move
eastward beyond the MS Gulf Coast by around 12-13z. With this line
westerly winds of 40kts+ will be likely and VIS/CIG reductions
can be expected. Again this should last only a few hours during
the overnight. Conditions will improve from west to east through
Sunday morning with everyone seeing VFR by the end of the cycle.
West or northwest winds will also be gusty with some gusts between
20 and 30 knots possible early Sunday afternoon before relaxing
late in the period. (Frye)
&&
.MARINE...
Issued at 927 PM CST Sat Feb 14 2026
An approaching low pressure system will keep potentially hazardous
winds in seas in place today. Winds will likely exceed 20 knots for
most of the local waters with waves approaching or even exceeding
7ft at times over the open Gulf. A Small Craft Advisory is in effect
through Sunday evening. The remainder of next week will see lighter
winds and calmer seas return as a broad surface high pressure system
dominates the Gulf. (Frye)
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until midnight CST tonight for GMZ530-532-
534-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory until midnight CST tonight for GMZ532-534-
536-538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...RDF
LONG TERM....RDF
AVIATION...RDF
MARINE...RDFIn the hours before
Local storm report, Feb 15, 12:31 AM CST, 38 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1231 AM CST Sun Feb 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Tstm Wnd Dmg Centreville 31.09N 91.07W
02/14/2026 Wilkinson MS Public
Multiple trees down in Centreville. Possible
tornado. Report relayed by broadcast media.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:56 PM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 79 min |
| Feb 14, 10:21 PM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 39 min |
| Feb 14, 10:30 PM CST | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 45 min |
| Feb 14, 10:57 PM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Pointe Coupee, Saint Helena, West Baton Rouge and 1 more | 63 min |
| Feb 14, 11:07 PM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, West Feliciana | 38 min |
| Feb 14, 11:12 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 48 min |
| Feb 14, 11:36 PM CST | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa, Washington | 69 min |
| Feb 14, 11:58 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, Saint Helena and 4 more | 47 min |
| Feb 15, 12:09 AM CST | Tornado Warning | LIX | Ascension, Assumption, Saint James | 29 min |
| Feb 15, 12:14 AM CST | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Saint James, Terrebonne | 31 min |
| Feb 15, 12:16 AM CST | Special Marine Warning | LIX | 44 min | |
| Feb 15, 12:32 AM CST | Special Marine Warning | LIX | 118 min | |
| Feb 15, 12:40 AM CST | Severe Thunderstorm Warning | LIX | Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington | 65 min |
| Feb 15, 12:44 AM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Jefferson, Lafourche, Livingston, Orleans and 5 more | 61 min |
| Feb 15, 12:44 AM CST | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 34 min |
| Feb 15, 12:46 AM CST | Special Marine Warning | LIX | 59 min | |
| Feb 15, 12:49 AM CST | Tornado Warning | LIX | Washington | 28 min |
| Feb 15, 1:24 AM CST | Severe Thunderstorm Warning | LIX | Saint Tammany | 48 min |
| Feb 15, 1:28 AM CST | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 47 min |
| Feb 15, 1:43 AM CST | Special Weather Statement | LIX | Jefferson, Lafourche | 62 min |
| Feb 15, 1:47 AM CST | Special Marine Warning | LIX | 88 min | |
| Feb 15, 2:15 AM CST | Special Weather Statement | LIX | Saint Bernard | 45 min |
| Feb 15, 2:29 AM CST | Special Marine Warning | LIX | 46 min | |
| Feb 15, 7:13 AM CST | Special Marine Warning | LIX | 62 min |
Nearby
Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.